# SDR 0201356311

- Difficulty date: April 18, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 14,139 hours, 1,718 cycles
- System (JASC): 2610 · Detection System
- Part: Coffeemaker
- Condition: Burned
- Location: Nbr 1 Galley
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(BOM) DURING FLIGHT, AN ELECTRICAL BURNING SMELL EMITTED FROM THE FIRST CLASS GALLEY. TURNED OFF OVEN AND COFFEEMAKERS AND AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.   REPLACED THE COFFEEMAKERS AND THERMOSTATS IN THE NBR 1 AND NBR 2 POSITIONS. OPERATIONAL CHECK GOOD.
